# SDR HALA2021090600107

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 7,174 hours, 1,571 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FAULT DURING TOW UP, FAULTING ENG 1 LOOP A CORE AND AGB LOOPS FOUND LOOSE CLAMP AND WIRE ON LOOP A HI TEMP WIRE HARNESS. SECURED CLAMP AND ADJUSTED SLACK ON HARNESS REPLACED ENG 1 LOOP A CORE DETECTOR PER AMM 26-12-17. ALL OPS CHECK GOOD
